# SDR ASAA2022010437067

- Difficulty date: January 4, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 51,701 hours, 15,339 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 6738
- Condition: Stuck
- Location: Nr 1 Engine
- Part time: 66,329 hours, 24,551 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK: NORMAL START ON ENG #2, ENG #1 AFTER START SWITCH MOVED TO "GR NO N2, NO N1, NO START VALVE OPEN" ANNUNCIATOR. GROUNDED - YES. REPLACED #1 ENGINE START VALVE REF B737-800 AMM 80-11-03 OP CHK GOOD.
